# SDR 95ZZZX5862

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N969RF
- Make and model: Socata TBM 700
- Aircraft serial: 9
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 1457001
- Condition: Pins Corroded
- Location: Lt Ail Trim
- Part time: 97 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INDICATOR WOULD NOT INDICATE.  FURTHER TROUBLESHOOTING REVEALED CORROSION IN AILERON TRIM ACTUATOR POWER WIRE HARNESS CONNECTION.  PINS IN CONNECTOR WERE CORRODED AND BRITTLE.  REMOVED ACTUATOR, PN 14570001, AND INSTALLED NEW, IMPROVED ACTUATOR, PN 14570002.  OPERATIONAL CHECK NORMAL.
